RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 2, Pages 294–303 (Mi msb1611)  

This article is cited in 6 scientific papers (total in 6 papers)

On the number of $A$-permutations

A. L. Yakymiv


Full text: PDF file (381 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1990, 66:1, 301–311

Bibliographic databases:

UDC: 519.115
MSC: Primary 05A05; Secondary 60C05
Received: 10.11.1987

Citation: A. L. Yakymiv, “On the number of $A$-permutations”, Mat. Sb., 180:2 (1989), 294–303; Math. USSR-Sb., 66:1 (1990), 301–311

Citation in format AMSBIB
\Bibitem{Yak89}
\by A.~L.~Yakymiv
\paper On the number of $A$-permutations
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 2
\pages 294--303
\mathnet{http://mi.mathnet.ru/msb1611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=993460}
\zmath{https://zbmath.org/?q=an:0738.05003}
\transl
\jour Math. USSR-Sb.
\yr 1990
\vol 66
\issue 1
\pages 301--311
\crossref{https://doi.org/10.1070/SM1990v066n01ABEH001174}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990DK06800017}


Linking options:
  • http://mi.mathnet.ru/eng/msb1611
  • http://mi.mathnet.ru/eng/msb/v180/i2/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “On permutations with cycle lengths from a random set”, Discrete Math. Appl., 10:6 (2000), 543–551  mathnet  crossref  mathscinet  zmath
    2. A. L. Yakymiv, “On the distribution of the $m$th maximal cycle lengths of random $A$-permutations”, Discrete Math. Appl., 15:5 (2005), 527–546  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. A. L. Yakymiv, “Limit theorem for the general number of cycles in a random $A$-permutation”, Theory Probab. Appl., 52:1 (2008), 133–146  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. L. Yakymiv, “Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation”, Math. Notes, 88:5 (2010), 759–766  mathnet  crossref  crossref  mathscinet  isi
    5. A. N. Timashev, “Local limit theorems for one class of distributions in probabilistic combinatorics”, Discrete Math. Appl., 28:6 (2018), 405–420  mathnet  crossref  crossref  isi  elib
    6. A. N. Timashev, “Predelnyi zakon Puassona dlya raspredeleniya chisla komponent v obobschennoi skheme razmescheniya”, Diskret. matem., 29:4 (2017), 143–157  mathnet  crossref  elib
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:160
    Full text:45
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019